# SDR DALA13059219239

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 35,388 hours, 31,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, R1 DOOR SLIDE LANYARD WAS FOUND FRAYED.  MAINTENANCE REMOVED AND REPLACED R1 DOOR SLIDE LANYARD IAW AMM.
